# SDR AALA202402129240

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N925NN
- Make and model: Boeing 737823
- Aircraft serial: 31169
- Aircraft time: 31,782 hours, 13,535 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 21C1321
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT HAND AFT FUEL PUMP DOES NOT ILLUMINATE WHEN TURNED OFF THE BULB TESTS GOOD.   REMOVED AND REPLACED AFT LEFT HAND FUEL PUMP PRESSURE SWITCH. PER AMM 28-42-11**(CLOSED).
